A 58-year-old male asked:
Disclaimer

i am on 45mg remeron (mirtazapine) at night. for the last 6 months.why do i feel groggy each morning. thanks?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Remeron (mirtazapine) : Remeron (mirtazapine) side effects. Somnolence is reported in 56%.
Answered on May 14, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Remeron (mirtazapine): can be quite sedating. Agitation, anxiety, anger, depersonalization, hallucinations , mood swings, and excitability are potential side effects.
A 58-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Med effects?: Add on the diazepam 8 mg/day also listed and you're taking a good amount of medication. Reassess meds with prescribing doctor. Try lowering one or the ... Read More
1
1 thank
A 57-year-old male asked:
Dr. Moshe Lewis
25 years experience Physical Medicine and Rehabilitation
May not be Lexapro (escitalopram): The combination is definitely strong given your age & it's possible that the Remeron (mirtazapine) is pushing you into sedation.I would recommend ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Wishful thinking: A sedating benzodiazepine like valium or a sedating muscle relaxant like Flexeril or Soma would be better options. Long term weight gain from Remeron ... Read More
3
3 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month